File Download
 
Links for fulltext
(May Require Subscription)
 
Supplementary

Article: On a Sparre Andersen Risk Model with Time-Dependent Claim Sizes and Jump-Diffusion Perturbation
  • Basic View
  • Metadata View
  • XML View
TitleOn a Sparre Andersen Risk Model with Time-Dependent Claim Sizes and Jump-Diffusion Perturbation
 
AuthorsZhang, Z2
Yang, H
Yang, H1
 
KeywordsDefective Renewal Equation
Dependence
Gerber-Shiu Function
Jump-Diffusion
Laplace Transform
 
Issue Date2012
 
PublisherSpringer Verlag Dordrecht. The Journal's web site is located at http://springerlink.metapress.com/openurl.asp?genre=journal&issn=1387-5841
 
CitationMethodology And Computing In Applied Probability, 2012, v. 14 n. 4, p. 973-995 [How to Cite?]
DOI: http://dx.doi.org/10.1007/s11009-011-9215-1
 
AbstractIn this paper, we consider a Sparre Andersen risk model where the interclaim time and claim size follow some bivariate distribution. Assuming that the risk model is also perturbed by a jump-diffusion process, we study the Gerber-Shiu functions when ruin is due to a claim or the jump-diffusion process. By using a q-potential measure, we obtain some integral equations for the Gerber-Shiu functions, from which we derive the Laplace transforms and defective renewal equations. When the joint density of the interclaim time and claim size is a finite mixture of bivariate exponentials, we obtain the explicit expressions for the Gerber-Shiu functions. © 2011 Springer Science+Business Media, LLC.
 
ISSN1387-5841
2013 Impact Factor: 0.778
2013 SCImago Journal Rankings: 0.670
 
DOIhttp://dx.doi.org/10.1007/s11009-011-9215-1
 
DC FieldValue
dc.contributor.authorZhang, Z
 
dc.contributor.authorYang, H
 
dc.contributor.authorYang, H
 
dc.date.accessioned2012-10-30T06:22:44Z
 
dc.date.available2012-10-30T06:22:44Z
 
dc.date.issued2012
 
dc.description.abstractIn this paper, we consider a Sparre Andersen risk model where the interclaim time and claim size follow some bivariate distribution. Assuming that the risk model is also perturbed by a jump-diffusion process, we study the Gerber-Shiu functions when ruin is due to a claim or the jump-diffusion process. By using a q-potential measure, we obtain some integral equations for the Gerber-Shiu functions, from which we derive the Laplace transforms and defective renewal equations. When the joint density of the interclaim time and claim size is a finite mixture of bivariate exponentials, we obtain the explicit expressions for the Gerber-Shiu functions. © 2011 Springer Science+Business Media, LLC.
 
dc.description.natureLink_to_subscribed_fulltext
 
dc.identifier.citationMethodology And Computing In Applied Probability, 2012, v. 14 n. 4, p. 973-995 [How to Cite?]
DOI: http://dx.doi.org/10.1007/s11009-011-9215-1
 
dc.identifier.citeulike8848215
 
dc.identifier.doihttp://dx.doi.org/10.1007/s11009-011-9215-1
 
dc.identifier.epage995
 
dc.identifier.issn1387-5841
2013 Impact Factor: 0.778
2013 SCImago Journal Rankings: 0.670
 
dc.identifier.scopuseid_2-s2.0-84867902642
 
dc.identifier.spage973
 
dc.identifier.urihttp://hdl.handle.net/10722/172480
 
dc.languageeng
 
dc.publisherSpringer Verlag Dordrecht. The Journal's web site is located at http://springerlink.metapress.com/openurl.asp?genre=journal&issn=1387-5841
 
dc.publisher.placeNetherlands
 
dc.relation.ispartofMethodology and Computing in Applied Probability
 
dc.subjectDefective Renewal Equation
 
dc.subjectDependence
 
dc.subjectGerber-Shiu Function
 
dc.subjectJump-Diffusion
 
dc.subjectLaplace Transform
 
dc.titleOn a Sparre Andersen Risk Model with Time-Dependent Claim Sizes and Jump-Diffusion Perturbation
 
dc.typeArticle
 
<?xml encoding="utf-8" version="1.0"?>
<item><contributor.author>Zhang, Z</contributor.author>
<contributor.author>Yang, H</contributor.author>
<contributor.author>Yang, H</contributor.author>
<date.accessioned>2012-10-30T06:22:44Z</date.accessioned>
<date.available>2012-10-30T06:22:44Z</date.available>
<date.issued>2012</date.issued>
<identifier.citation>Methodology And Computing In Applied Probability, 2012, v. 14 n. 4, p. 973-995</identifier.citation>
<identifier.issn>1387-5841</identifier.issn>
<identifier.uri>http://hdl.handle.net/10722/172480</identifier.uri>
<description.abstract>In this paper, we consider a Sparre Andersen risk model where the interclaim time and claim size follow some bivariate distribution. Assuming that the risk model is also perturbed by a jump-diffusion process, we study the Gerber-Shiu functions when ruin is due to a claim or the jump-diffusion process. By using a q-potential measure, we obtain some integral equations for the Gerber-Shiu functions, from which we derive the Laplace transforms and defective renewal equations. When the joint density of the interclaim time and claim size is a finite mixture of bivariate exponentials, we obtain the explicit expressions for the Gerber-Shiu functions. &#169; 2011 Springer Science+Business Media, LLC.</description.abstract>
<language>eng</language>
<publisher>Springer Verlag Dordrecht. The Journal&apos;s web site is located at http://springerlink.metapress.com/openurl.asp?genre=journal&amp;issn=1387-5841</publisher>
<relation.ispartof>Methodology and Computing in Applied Probability</relation.ispartof>
<subject>Defective Renewal Equation</subject>
<subject>Dependence</subject>
<subject>Gerber-Shiu Function</subject>
<subject>Jump-Diffusion</subject>
<subject>Laplace Transform</subject>
<title>On a Sparre Andersen Risk Model with Time-Dependent Claim Sizes and Jump-Diffusion Perturbation</title>
<type>Article</type>
<description.nature>Link_to_subscribed_fulltext</description.nature>
<identifier.doi>10.1007/s11009-011-9215-1</identifier.doi>
<identifier.scopus>eid_2-s2.0-84867902642</identifier.scopus>
<identifier.spage>973</identifier.spage>
<identifier.epage>995</identifier.epage>
<publisher.place>Netherlands</publisher.place>
<identifier.citeulike>8848215</identifier.citeulike>
</item>
Author Affiliations
  1. The University of Hong Kong
  2. Chongqing University